# SDR ASAA2013042994653

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,290 hours, 6,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6585
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,629 hours, 17,255 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU  BLEED OFF AND ISOLATION VALVE CLOSED LT DUCT PRESS WAS STILL INDICATED.  ACFT GROUNDED.  REPLACED NR 1 ENG PRSOV AND BLEED AIR REGULATOR IAW AMM 36-11-03 AND 36-11-04.  ACCOMPLISHED LEAK CKS FOUND OK.
